# SDR SWIA2019050145810

- Difficulty date: March 30, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N429SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7518
- Aircraft time: 39,822 hours, 34,716 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT LOCATED JUST AFT OF FS 589.0 JUST BETWEEN STR 21L & STR 22L. (C-CHECK) RO: 04/28/2019 PERFORMED CUT-OUT TO REPAIR AND WET INSTALLED REPAIR DOUBLER TO REPAIR AREA LOCATION ON FUSELAGE FS 589.0 BETWEEN STR 21L & STR 22L IAW SRM. PRESSURIZATION LEAK CHECK OF REPAIR AREA IAW SRM. CHECK GOOD.
